On the other side

Help Support ValveReplacement.org:

Quarry1

Active member
Joined
Jul 13, 2016
Messages
27
Location
Western NYS
made it through AVR on 5/2 with bovine valve. Didn't,t feel that great for about the first six days. Finally went home on day 6 and things went down hill fast. Dizzy,short breath,really weak. Vivisting Nurse shows up and right in the meat wagon back to hospital. Cellulitis in right arm and blood clot where neck tube was. Really a bad week since. So many needle sticks,jabs IV's, pills, etc,etc, that I have not the cheery attitude. Up about 4 ltrs of fluid,still in hospital and not out Hospital fora while. This stuff is serious so am playing the game. Hoping nothing bothers the valve.
 

Paleowoman

VR.org Supporter
Joined
Jun 14, 2010
Messages
2,579
Location
Surrey, UK
Well you are back in the right place. Wishing you all the best that they fix things for you very soon.
 

Paleowoman

VR.org Supporter
Joined
Jun 14, 2010
Messages
2,579
Location
Surrey, UK
Quarry1;n876488 said:
Have Very aggregating cough. Dry cough in throat. Howlong does this last
Since you're still in hospital do tell the nursing staff. Could be realted to meds or could be related to post op issues - so tell them asap. It doesn't hurt to tell them. Let us know !
 

Quarry1

Active member
Joined
Jul 13, 2016
Messages
27
Location
Western NYS
Update. Still in hospital trying to adjust Komidin for blood clots in neck and get rid of really nasty cellulitis in right arm. Almost weeks in hospital is not what I expected but it is what it is. Recovery seems slow but at least progressing. I think the setbacks slowed me down. Looking forward to some better days . First few days I don,t even remember and the whole thing was not a very painful experience. Just praying for an uneventful trip going forward
 

Quarry1

Active member
Joined
Jul 13, 2016
Messages
27
Location
Western NYS
27 days since AVR. Not too happy with speed of my recovery. Lots of light headedness on standing up and overall lack of energy compared to preop. Think it may be the meds. Have appt with surgeon on 6/6 and am hoping for some answers.
 

Latest posts



Top